# SDR CA090902006

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,841 hours
- Engine: Allsn 250C20R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bearing
- Part number: 23031497
- Condition: Spalled
- Location: Gearbox
- Component: Gearbox
- Component part number: 23035185
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG CHIP LIGHT PROBLEM FOUND WITH THE BALL BRG ON THE PWR TAKEOFF OUTPUT SHAFT.
